Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 35, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 28, 2014, 3:06 PM CDT for 5 counties in Tennessee. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2014, 3:06 PM CDT (20:06 UTC)
- Expired
- Apr 28, 2014, 3:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cheatham County, TN, Dickson County, TN, Hickman County, TN, Humphreys County, TN, Montgomery County, TN
The radar
The Ft Campbell radar (KHPX), 62 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.1 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 267 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 573 m²/s²
- 0-3 km storm-relative helicity
- 616 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 14.5
The text
As transmitted, in the capitals the NWS used until 2016.
118
WUUS54 KOHX 282006
SVROHX
TNC021-043-081-085-125-282045-
/O.NEW.KOHX.SV.W.0035.140428T2006Z-140428T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
306 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DICKSON COUNTY IN MIDDLE TENNESSEE...
CENTRAL CHEATHAM COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
EASTERN HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
SOUTH CENTRAL MONTGOMERY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 345 PM CDT
* AT 303 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS 10 MILES EAST
OF HURRICANE MILLS...MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
DICKSON...ASHLAND CITY...MCEWEN...BURNS...WHITE BLUFF...VANLEER...
CHARLOTTE...SLAYDEN...CUNNINGHAM AND CHEATHAM DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MONDAY EVENING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3626 8698 3581 8756 3592 8778 3620 8761
3618 8757 3626 8752 3634 8752 3651 8740
TIME...MOT...LOC 2005Z 214DEG 50KT 3594 8759
$$
FORECASTER:BOYD3 follow-up statements
146
WWUS54 KOHX 282018
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
318 PM CDT MON APR 28 2014
TNC081-085-282028-
/O.CAN.KOHX.SV.W.0035.000000T0000Z-140428T2045Z/
HICKMAN TN-HUMPHREYS TN-
318 PM CDT MON APR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HUMPHREYS AND
NORTHWESTERN HICKMAN COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.
LAT...LON 3651 8740 3626 8698 3598 8744 3600 8754
3611 8754 3619 8756 3626 8752 3634 8752
TIME...MOT...LOC 2018Z 214DEG 50KT 3609 8746
$$
TNC021-043-125-282045-
/O.CON.KOHX.SV.W.0035.000000T0000Z-140428T2045Z/
DICKSON TN-CHEATHAM TN-MONTGOMERY TN-
318 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTH CENTRAL MONTGOMERY...CENTRAL CHEATHAM AND DICKSON
COUNTIES...
AT 317 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DICKSON...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
DICKSON...ASHLAND CITY...VANLEER...CHARLOTTE...SLAYDEN...CUNNINGHAM
AND CHEATHAM DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3651 8740 3626 8698 3598 8744 3600 8754
3611 8754 3619 8756 3626 8752 3634 8752
TIME...MOT...LOC 2018Z 214DEG 50KT 3609 8746
$$
BOYD768
WWUS54 KOHX 282029
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
329 PM CDT MON APR 28 2014
TNC021-043-125-282045-
/O.CON.KOHX.SV.W.0035.000000T0000Z-140428T2045Z/
DICKSON TN-CHEATHAM TN-MONTGOMERY TN-
329 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTH CENTRAL MONTGOMERY...CENTRAL CHEATHAM AND NORTHEASTERN
DICKSON COUNTIES...
AT 326 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CHARLOTTE...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
ASHLAND CITY AND CHEATHAM DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3642 8731 3626 8698 3609 8730 3607 8740
3611 8743 3616 8744 3623 8741 3633 8738
TIME...MOT...LOC 2028Z 214DEG 50KT 3619 8731
$$
BOYD812
WWUS54 KOHX 282032
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
332 PM CDT MON APR 28 2014
TNC021-043-125-282042-
/O.CAN.KOHX.SV.W.0035.000000T0000Z-140428T2045Z/
DICKSON TN-CHEATHAM TN-MONTGOMERY TN-
332 PM CDT MON APR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MONTGOMERY...
CENTRAL CHEATHAM AND NORTHEASTERN DICKSON COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.
LAT...LON 3642 8731 3626 8698 3609 8730 3607 8740
3611 8743 3616 8744 3623 8741 3633 8738
TIME...MOT...LOC 2032Z 214DEG 50KT 3623 8727
$$
BOYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 2:56 PM CDT, 10 minutes earlier.
Area forecast discussion, Apr 28, 2:56 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 256 PM CDT MON APR 28 2014 .DISCUSSION... ...SIGNIFICANT SEVERE WEATHER THREAT STILL EXISTS OVER FAR SOUTHERN MIDDLE TN THROUGH TONIGHT... A STRONG LOW PRESSURE CENTER OVER EASTERN NEBRASKA WILL DRAG A COLD FRONT THROUGH THE REGION LATE TONIGHT...WITH ITS UPPER LOW LAGGING AND SPINNING ACROSS THE UPPER MIDWEST. STRONG DIVERGENCE ALOFT ON THE NOSE OF A 115-KT UPPER JET HAS LED TO AMPLE PRECIP ACROSS MIDDLE TN THIS MORNING THROUGH THE EARLY AFTERNOON HOURS. THIS ACTIVITY HAS LED TO 3-5 INCH RAINFALL AMOUNTS MAINLY WEST OF I-65 AND SOUTH OF I-40...WHERE RESIDUAL FLOODING AND FLASH FLOODING CONTINUE. A FLASH FLOOD WATCH CONTINUES FOR ALL OF MIDDLE TN AND WILL BE EXTENDED THROUGH TUESDAY AFTERNOON GIVEN THE RIVER FLOODING THREAT FROM ADDITIONAL RAINS FROM THIS EVENING THROUGH THE OVERNIGHT HOURS. WILL ISSUE THE UPDATED FLASH FLOOD WATCH SOON. MORE INTERESTINGLY...THE MORNING CONVECTION DROPPED AN OUTFLOW BOUNDARY ACROSS FAR SOUTHERN MIDDLE TN...WHERE POINTS NORTH OF THAT BOUNDARY REMAIN IN THE COLD POOL REGION...AND POINTS ALONG AND SOUTH OF THIS BOUNDARY REMAIN VERY UNSTABLE. THIS BOUNDARY EVEN CURLS BACK TO THE WEST A BIT OVER OUR FAR EASTERN CWA. WITH SFC CAPE VALUES AROUND 2000 J/KG AND AMPLE LOW-LEVEL SHEAR AS WELL AS DEEP LAYER SHEAR SOUTH OF THIS BOUNDARY...SPC ISSUED A PDS TORNADO WATCH FOR MAINLY OUR SOUTHERN TWO TIERS OF COUNTIES UNTIL 9PM. ANYTHING CLOSEST TO THE HUNTSVILLE COUNTY WARNING AREA WILL HAVE THE BEST CHANCE SEEING A SIGNIFICANT THREAT FOR SUPERCELLS...WHICH MEANS A TORNADO...HAIL AND DAMAGING WIND THREAT. TORNADOES ON THE GROUND HAVE BEEN REPORTED IN NORTHERN MS ALREADY...MOVING NE. IT WILL BE A CLOSE CALL FOR FAR SOUTHERN MIDDLE TN. FYI...WE WILL ADD GRUNDY COUNTY TO THE WATCH AS WELL. ALSO...NORTH OF THIS BOUNDARY...SEVERE STORMS WILL STILL BE POSSIBLE BUT HAIL WILL BE THE ONLY SEVERE WEATHER THREAT FOR STORMS IN THE COLD POOL. SUPERCELLS OVER MS SHOULD COAGULATE INTO A LARGE AREA OF CONVECTION AND THIS SHOULD SPREAD NORTHWARD WITH TIME. OVERNIGHT...THIS WILL MOVE EAST THROUGH MIDDLE TN...AND POPS COULD TAPER FROM WEST TO EAST TOWARDS TUESDAY MORNING. AN ADDITIONAL 1-2 INCHES OF RAINFALL WILL BE POSSIBLE THROUGH TONIGHT...WITH LOWS AROUND 60. ON TUESDAY...THE SFC LOW SHOULD ROTATE A LITTLE FURTHER EAST AND ANOTHER LOBE OF ENERGY FROM THE UPPER LOW WILL SWING THROUGH THE REGION. WOULD THINK ANOTHER ROUND OF AFTERNOON-EVENING CONVECTION SHOULD EASILY BE GENERATED...THIS TIME WITH MORE SHEAR ACROSS MIDDLE TN...MORE SUNSHINE THROUGH THE MORNING HOURS...AND COLDER AIR ALOFT WITH THE UPPER LOW GETTING CLOSER. WOULD EXPECT ANOTHER ROUND OF SEVERE WEATHER TOMORROW AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE BEST THREAT. EVEN AN ISOLATED TORNADO OR TWO CAN NOT BE RULED OUT. FINALLY THE SYSTEM WILL MOSTLY PULL OUT ON WEDNESDAY...WITH PERHAPS SOME LINGERING SHOWERS INTO WEDNESDAY EVENING. TEMPS WILL COOL OFF INTO THE 70S ON WEDNESDAY...AND EVEN COOLER THURSDAY- SATURDAY IN THE 60S. CONDITIONS SHOULD MOSTLY BE DRY THURSDAY ON...WITH TEMPS WARMING BACK UP TO NEAR 80 SUNDAY AND MONDAY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 60 82 54 71 / 100 60 50 20 CLARKSVILLE 56 77 50 65 / 50 60 20 20 CROSSVILLE 61 77 56 70 / 100 70 60 30 COLUMBIA 59 81 54 70 / 100 60 40 20 LAWRENCEBURG 59 81 53 70 / 100 70 40 20 WAVERLY 57 81 51 66 / 80 60 20 20 && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TNZ005>011-023>034- 056>066-075-077>080-093>095. && AL
Hazardous weather outlook, Apr 28, 9:23 AM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 923 AM CDT MON APR 28 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-291015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 923 AM CDT MON APR 28 2014 ...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED IN MIDDLE TENNESSEE TODAY AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. SEVERE WEATHER CHANCES WILL INCREASE TODAY AND TONIGHT FOR ALL OF MIDDLE TENNESSEE...BUT THE MAIN AREA OF FOCUS WILL BE SOUTH OF INTERSTATE 40 AND WEST OF INTERSTATE 65...WHERE SUPERCELL THUNDERSTORMS WILL BE MOST LIKELY. THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS MEANS THE POTENTIAL FOR STRONG LONG TRACK TORNADOES...AS WELL AS LARGE HAIL AND LOCALIZED FLASH FLOODING. THE GREATEST CHANCE FOR TORNADOES WILL BE THIS AFTERNOON AND THIS EVENING...MAINLY AFTER 4 PM. HEAVY RAINFALL TODAY AND TONIGHT WILL LEAD TO WIDESPREAD 2 TO 4 INCH AMOUNTS...WITH LOCALLY HIGHER RAINFALL AMOUNTS OF UP TO 6 INCHES POSSIBLE. WITH THIS MUCH RAIN...FLASH FLOODING WILL BE A THREAT TODAY AND TONIGHT...AND THUS A FLASH FLOOD WATCH IS IN EFFECT UNTIL 11PM FOR ALL OF MIDDLE TENNESSEE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ON TUESDAY OVER MOST OF THE MID STATE...ESPECIALLY DURING THE AFTERNOON AS A COLD FRONT PASSES OVER THE AREA. DAMAGING STRAIGHT LINE WINDS AND HAIL WILL BE THE MAIN THREATS. IN ADDITION TO THE SEVERE WEATHER...FLOODING WILL CONTINUE TO BE A THREAT THROUGH TUESDAY. WITH ANY ADDITIONAL HEAVY RAIN TUESDAY...FLASH FLOODING WILL CONTINUE TO BE POSSIBLE AS WELL AS RIVER AND STREAM FLOODING LIKELY. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED THROUGHOUT THIS ACTIVE PERIOD. A FULL AMATEUR RADIO ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN AL
In the hours before
Local storm report, Apr 28, 1:12 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
112 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM TSTM WND DMG PLEASANT HILL 35.98N 85.20W
04/28/2014 CUMBERLAND TN EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN IN PLEASANT GROVE.
&&
EVENT NUMBER OHX1400312
TJLocal storm report, Apr 28, 1:24 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
124 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM TSTM WND DMG 10 E SPARTA 35.93N 85.29W
04/28/2014 WHITE TN EMERGENCY MNGR
2 HOMES SUFFERED ROOF AND SIDING DAMAGE. A GRAIN SILO
WAS COMPLETELY DESTROYED. DEBRIS SCATTERED ALL OVER PER
EMA. DAMAGE WAS ALONG EASTLAND RD IN FAR EASTERN WHITE
COUNTY. POSSIBLE TORNADO.
&&
EVENT NUMBER OHX1400313
TJLocal storm report, Apr 28, 1:47 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
147 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM TSTM WND DMG 11 E SPARTA 35.93N 85.28W
04/28/2014 WHITE TN EMERGENCY MNGR
NUMEROUS TREES WERE SNAPPED AND A TRAILERS PORCH WAS
DESTROYED. RESIDENTS CLEARLY SAW A ROTATING FUNNEL
BEFORE THE DAMAGE OCCURRED. LOCATION IS 1 MILE FURTHER
EAST DOWN EASTLAND ROAD FROM THE PREVIOUS DAMAGE REPORT.
&&
EVENT NUMBER OHX1400314
TJLocal storm report, Apr 28, 1:59 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
159 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG 5 W GALLATIN 36.38N 86.54W
04/28/2014 SUMNER TN EMERGENCY MNGR
TREES WERE BLOWN DOWN AND A BARN SUFFERED ROOF DAMAGE
IN STATION CAMP.
&&
EVENT NUMBER OHX1400315
TJLocal storm report, Apr 28, 2:01 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
201 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG 5 W GALLATIN 36.38N 86.54W
04/28/2014 SUMNER TN EMERGENCY MNGR
TREES WERE BLOWN DOWN AND A BARN SUFFERED ROOF DAMAGE
IN STATION CAMP.
1024 AM FLASH FLOOD HOHENWALD 35.55N 87.56W
04/28/2014 LEWIS TN FIRE DEPT/RESCUE
FLASH FLOODING REPORTED ON WILDCAT BRANCH ROAD. WATER
RESCUE OF A DRIVER UNDERWAY.
1053 AM FLASH FLOOD 10 W COLUMBIA 35.62N 87.23W
04/28/2014 MAURY TN EMERGENCY MNGR
FLOODING IN HAMPSHIRE REPORTED BY THE EMERGENCY
MANAGER...WATER AROUND HOUSES AND HIGHWAY 412 IS WASHED
OUT IN THE AREA.
1118 AM FLASH FLOOD 7 WNW MOUNT PLEASANT 35.60N 87.29W
04/28/2014 MAURY TN LAW ENFORCEMENT
WATER RESCUE AT THE INTERSECTION OF HWY 166 N AND
HAMPSHIRE PIKE
1151 AM FLASH FLOOD LEIPERS FORK 35.90N 87.00W
04/28/2014 WILLIAMSON TN TWITTER
FLOYD ROAD WAS FLOODED ALONG LIEPERS CREEK.
1205 PM TSTM WND DMG 4 NW MCMINNVILLE 35.73N 85.83W
04/28/2014 WARREN TN 911 CALL CENTER
TREES AND POWERLINES REPORTED DOWN IN NORTHERN WARREN
COUNTY ON CRISP SPRINGS ROAD AND PIGEON HILL ROAD
1218 PM FLASH FLOOD 1 NW FRANKLIN 35.94N 86.85W
04/28/2014 WILLIAMSON TN AMATEUR RADIO
WATER OVER DEL RIO PIKE AND CARLISLE RD WAS REPORTED.
TWO-THIRDS OF ROADWAY BLOCKED BY WATER.
1225 PM HAIL SPARTA 35.93N 85.47W
04/28/2014 E1.00 INCH WHITE TN EMERGENCY MNGR
REPORTED IN SPARTA.
1232 PM TSTM WND DMG 10 E SPARTA 35.93N 85.29W
04/28/2014 WHITE TN EMERGENCY MNGR
2 HOMES SUFFERED ROOF AND SIDING DAMAGE. A GRAIN SILO
WAS COMPLETELY DESTROYED. DEBRIS SCATTERED ALL OVER PER
EMA. DAMAGE WAS ALONG EASTLAND RD IN FAR EASTERN WHITE
COUNTY. POSSIBLE TORNADO.
1233 PM TSTM WND DMG 11 E SPARTA 35.93N 85.28W
04/28/2014 WHITE TN EMERGENCY MNGR
NUMEROUS TREES WERE SNAPPED AND A TRAILERS PORCH WAS
DESTROYED. RESIDENTS CLEARLY SAW A ROTATING FUNNEL
BEFORE THE DAMAGE OCCURRED. LOCATION IS 1 MILE FURTHER
EAST DOWN EASTLAND ROAD FROM THE PREVIOUS DAMAGE REPORT.
1243 PM TSTM WND DMG PLEASANT HILL 35.98N 85.20W
04/28/2014 CUMBERLAND TN EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN IN PLEASANT GROVE.
&&
EVENT NUMBER OHX1400315 OHX1400305 OHX1400306 OHX1400307 OHX1400308
OHX1400311 OHX1400309 OHX1400310 OHX1400313 OHX1400314 OHX1400312
TJSpecial weather statement, Apr 28, 2:44 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
244 PM CDT MON APR 28 2014
TNZ006-007-023>026-056-057-059-282030-
CHEATHAM-DICKSON-HICKMAN-HOUSTON-HUMPHREYS-MONTGOMERY-PERRY-
ROBERTSON-WILLIAMSON-
244 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DICKSON...HICKMAN...
HOUSTON...HUMPHREYS...MONTGOMERY...PERRY...ROBERTSON AND WILLIAMSON
COUNTIES...
AT 241 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 10 MILES EAST OF HURRICANE MILLS...MOVING
NORTHEAST AT 50 MPH.
SOME LOCATIONS IN THE PATH INCLUDE BUCKSNORT...PINEWOOD...DICKSON...
BURNS...CHARLOTTE...WHITE BLUFF...CHEATHAM DAM...ASHLAND CITY...
PLEASANT VIEW AND CEDAR HILL.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3665 8715 3641 8675 3635 8682 3638 8685
3638 8691 3633 8692 3625 8698 3613 8700
3607 8704 3561 8765 3559 8765 3548 8779
3570 8804 3587 8794 3594 8793 3637 8761
3637 8759 3639 8760 3665 8740
BOYDThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 5:38 AM CDT | Special Weather Statement | OHX | Macon | 22 min |
| Apr 28, 5:42 AM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Robertson | 33 min |
| Apr 28, 6:08 AM CDT | Special Weather Statement | OHX | Davidson, Macon, Sumner, Trousdale | 52 min |
| Apr 28, 6:40 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner | 35 min |
| Apr 28, 7:02 AM CDT | Special Weather Statement | OHX | Wilson | 43 min |
| Apr 28, 7:34 AM CDT | Special Weather Statement | OHX | Williamson | 41 min |
| Apr 28, 7:53 AM CDT | Special Weather Statement | OHX | Clay | 37 min |
| Apr 28, 7:54 AM CDT | Flash Flood Watch | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 35 hr |
| Apr 28, 8:44 AM CDT | Special Weather Statement | OHX | Houston, Humphreys | 46 min |
| Apr 28, 8:59 AM CDT | Areal Flood Advisory | OHX | Hickman, Lewis, Maury, Perry, Wayne, Williamson | 6 hr |
| Apr 28, 9:21 AM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Hickman, Lewis, Perry, Wayne and 1 more | 5 hr |
| Apr 28, 10:38 AM CDT | Flash Flood Warning | OHX | Maury, Williamson | 3 hr |
| Apr 28, 10:39 AM CDT | Flash Flood Warning | OHX | Maury, Williamson | 3 hr |
| Apr 28, 11:21 AM CDT | Flash Flood Warning | OHX | Humphreys | 4 hr |
| Apr 28, 11:22 AM CDT | River Flood Advisory | OHX | Davidson | 3 hr |
| Apr 28, 11:31 AM CDT | Areal Flood Advisory | OHX | Davidson, Williamson | 4 hr |
| Apr 28, 12:09 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Van Buren, Warren, White | 36 min |
| Apr 28, 12:32 PM CDT | Tornado Warning | OHX | Cumberland, Fentress, Putnam, White | 28 min |
| Apr 28, 12:42 PM CDT | River Flood Advisory | OHX | Hickman | 18 hr |
| Apr 28, 12:58 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 32 min |
| Apr 28, 1:25 PM CDT | Areal Flood Warning | OHX | Maury, Williamson | 3 hr |
| Apr 28, 2:44 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Hickman, Humphreys, Montgomery, Perry | 46 min |
| Apr 28, 3:54 PM CDT | Special Weather Statement | OHX | Maury | 36 min |
| Apr 28, 4:00 PM CDT | Special Weather Statement | OHX | Lewis, Perry, Wayne | 30 min |
| Apr 28, 4:43 PM CDT | Special Weather Statement | OHX | Lawrence | 32 min |
| Apr 28, 4:49 PM CDT | River Flood Warning | OHX | Cheatham | 32 hr |
| Apr 28, 5:41 PM CDT | Special Weather Statement | OHX | Cheatham, Robertson | 49 min |
| Apr 28, 5:54 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 36 min |
| Apr 28, 5:58 PM CDT | River Flood Advisory | OHX | Hickman | 3 hr |
| Apr 28, 5:58 PM CDT | River Flood Advisory | OHX | Perry | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.